Bedr'eddine Ainseba, Sebastian Anita, "Local exact controllability of the age-dependent population dynamics with diffusion", Abstract and Applied Analysis, vol. 6, Article ID 924964, 12 pages, 2001. https://doi.org/10.1155/S108533750100063X
Local exact controllability of the age-dependent population dynamics with diffusion
We investigate the local exact controllability of a linear age and space population dynamics model where the birth process is nonlocal. The methods we use combine the Carleman estimates for the backward adjoint system, some estimates in the theory of parabolic boundary value problems in and the Banach fixed point theorem.
Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.